# SDR IPXA09M57370

- Difficulty date: August 25, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 2242303533
- Part serial: 1263
- Condition: Misrepaired
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE 253-P3-01, NR 3 ENG RT CORE STA NAC 290 AND STA NAC 300, AND NAC WL 70.0, NOT CORRELATED WITH MD-11 SRM WRONG FASTENERS AND CORNER RADIUS AND SKIN STILL CRACKED (UNDER REPAIR).  REMOVED DOUBLERS, CUTOUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UP EO MD11-7110-34912-A AND SAA EA 011-7120-01-A2020.
